# SDR ASAA2024030748297

- Difficulty date: March 7, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 56,846 hours, 16,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EMERGENCY EXIT LIGHT COVER DAMAGED. GROUNDED - YES. ON DEFERRAL.
